# SDR COMA9660004

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Defective
- Location: Lt/Rt Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING DESCENT.  REPLACED THE LT AND RT FLAPS BRAKE AND POSITION SENSOR.
